Please use this identifier to cite or link to this item:
https://repository.cihe.edu.hk/jspui/handle/cihe/2701
Title: | Resonance control for a forced single-degree-of-freedom nonlinear system |
Author(s): | Leung, Andrew Yee Tak |
Author(s): | Ji, J. C. Chen, G. |
Issue Date: | 2004 |
Publisher: | World Scientific Publishing Company |
Journal: | International Journal of Bifurcation and Chaos |
Volume: | 14 |
Issue: | 4 |
Start page: | 1423 |
End page: | 1429 |
Abstract: | The main characteristic of a forced single-degree-of-freedom weakly nonlinear system is determined by its primary, super- and sub-harmonic resonances. A nonlinear parametric feedback control is proposed to modify the steady-state resonance responses, thus to reduce the amplitude of the response and to eliminate the saddle-node bifurcations that take place in the resonance responses. The nonlinear ... |
URI: | https://repository.cihe.edu.hk/jspui/handle/cihe/2701 |
DOI: | 10.1142/S0218127404009843 |
CIHE Affiliated Publication: | No |
Appears in Collections: | CIS Publication |

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.